# SDR SWIA200616202

- Difficulty date: January 26, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 3,117 hours, 2,031 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Panel
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM FAULT STATUS MSG.  REPLACED STAB/MACH TRIM PANEL.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
